Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A bound on determinants


Author: William M. Frank
Journal: Proc. Amer. Math. Soc. 16 (1965), 360-363
MSC: Primary 15.20
DOI: https://doi.org/10.1090/S0002-9939-1965-0175925-4
MathSciNet review: 0175925
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. F. Beckenbach and R. Bellman, Inequalities, Chapter 2, Section 8, Springer, Berlin, 1961. MR 0158038 (28:1266)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15.20

Retrieve articles in all journals with MSC: 15.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0175925-4
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society